# SDR DALA1119641805

- Difficulty date: March 14, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 38,676 hours, 10,254 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY ESCAPE PATH MARKER IS INOPERATIVE AT SEAT 37B.  MAINTENANCE RE-LAMPED.  HOWEVER PROBLEM STILL PERSISTED.  IT IS CURRENTLY MEL'D PER 33-51-03A.
